# SDR DALA2019112646933

- Difficulty date: November 23, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 84,557 hours, 38,378 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Frames 45-46
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK KEEL BEAM LOC. ANGLE BTW FR45,FR46 L/H IN MAIN WHEEL WELL (1EA), REPLACED ANGLE LOC ON KEEL BEAM BTW FR 45, FR 46 L/H IN MAIN WHELL WELL (1E/A) AS PER A320 SRM 51-42-11 AND DWG#D53371804
